# SDR SWAA2022021159624

- Difficulty date: January 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS294.5 TO BS312 AND RBL15 FWD GALLEY AND LAV ; 2022-11286 / [01] REPLACED NEW WEB - INTERCOSTAL FLOOR STRUCTURE AND FASTENER LOCATED BETWEEN BS294.5 TO BS312 AND RBL15 FWD GALLEY AND LAV. IAW: B737-700 SRM: 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG: 141A5400. REV. A.; [02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE AND FASTENER LOCATED BETWEEN BS294.5 TO BS312 AND RBL15 FWD GALLEY AND LAV. IAW: B737-700 SRM: 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG: 141A5400. REV. A. RII
